# SDR AUS20010850

- Difficulty date: August 7, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Frayed
- Location: Transmission
- Part time: 21 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) REAR DRIVE BELT FRAYED, SPLIT AND ROLLED OFF PULLEY.
